Menshov representation spectra

被引:8
作者
Kozma, G [1 ]
Olevskii, A [1 ]
机构
[1] Tel Aviv Univ, Sch Math, IL-69979 Tel Aviv, Israel
来源
JOURNAL D ANALYSE MATHEMATIQUE | 2001年 / 84卷 / 1期
关键词
Representation Theorem; Trigonometric Polynomial; Trigonometric Series; Asymptotic Convergence; Inductive Definition;
D O I
10.1007/BF02788115
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:361 / 393
页数:33
相关论文
共 20 条
[1]  
Arutyunyan F. G., 1985, MATH USSR SB, V126, p[267, 259]
[2]  
Bary N. K., 1964, TREATISE TRIGONOMETR, V1
[3]  
Bary N.K., 1961, TRIGONOMETRICHESKIE
[4]   CENTRAL LIMIT THEOREM FOR SOME WEAKLY DEPENDENT SEQUENCES [J].
GAPOSHKIN, VF .
THEORY OF PROBILITY AND ITS APPLICATIONS,USSR, 1970, 15 (04) :649-+
[5]  
Kaczmarz S., 1935, THEORIE ORTHOGONALRE
[6]  
KAHANE JP, 1971, CR ACAD SCI A MATH, V272, P718
[7]   COMPLETE ORTHONORMAL SYSTEM [J].
KASIN, BS .
MATHEMATICS OF THE USSR-SBORNIK, 1976, 28 (03) :315-324
[8]  
KATZ N, 1980, ASTERISQUE, V79, P1
[9]  
Konyagin S V, 1988, MAT ZAMETKI, V44, P770
[10]   LIMITS OF INDETERMINACY OF TRIGONOMETRIC SERIES [J].
KONYAGIN, SV .
MATHEMATICAL NOTES, 1988, 44 (5-6) :910-922